MAUDE Adverse Event Report: BECKMAN COULTER ACCESS TESTOSTERONE REAGENT; RADIOIMMUNOASSAY, TESTOSTERONES AND DIHYDROTESTOSTERONE

BECKMAN COULTER ACCESS TESTOSTERONE REAGENT; RADIOIMMUNOASSAY, TESTOSTERONES AND DIHYDROTESTOSTERONE
Catalog Number 33560
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A beckman coulter field service engineer was not dispatched to assess instrument performance.The access testosterone reagent was not returned for evaluation.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
The customer reported obtaining reproducibly elevated testosterone, total (access testosterone) results on the unicel dxi 800 access immunoassay system serial number (b)(4) and an alternate unicel dxi 800 access immunoassay system (serial number not specified) for one (1) patient.The patient was prescribed ethinylestradiol and cyproterone acetate tablets due to the high access testosterone results.The sample was also tested on a siemens analyzer and a lower result was obtained.Quality control was recovering within assay/instrument specifications.Calibrations and system information were not provided.The patient sample was serum.No centrifugation information was provided.No issues with sample integrity were reported by the customer.

Brand Name
ACCESS TESTOSTERONE REAGENT
Common Device Name
RADIOIMMUNOASSAY, TESTOSTERONES AND DIHYDROTESTOSTERONE
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key6700223
Report Number2122870-2017-00035
Device Sequence Number19319751
Product Code CDZ
UDI-Device Identifier15099590231347
UDI-Public(01)15099590231347(17)170731(11)160815(10)627527
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K001935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number33560
Device Lot Number627527
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;